# SDR DL76L080120

- Difficulty date: January 26, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 83,591 hours, 12,565 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066500002120
- Condition: Inoperative
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TCAS INOP.  REPLACED TCAS PROCESSOR.  OPS CK GOOD.  CK CB ALL OK.
